Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


An interpretation of stochastic differential equations as ordinary differential equations which depend on the sample point

Author: Héctor J. Sussmann
Journal: Bull. Amer. Math. Soc. 83 (1977), 296-298
MSC (1970): Primary 60H10; Secondary 34F05
MathSciNet review: 0419964
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Elliott, Controllable nonlinear systems driven by white noise, Unpublished doctoral dissertation, U.C.L.A., 1969.
  • 2. John Lamperti, A simple construction of certain diffusion porcesses, J. Math. Kyoto Univ. 4 (1964), 161–170. MR 0176536 (31 #808)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60H10, 34F05

Retrieve articles in all journals with MSC (1970): 60H10, 34F05

Additional Information

PII: S 0002-9904(1977)14312-7